# SDR DL76G050171

- Difficulty date: March 18, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N1609
- Make and model: Boeing 767332
- Aircraft serial: 30574
- Aircraft time: 22,336 hours, 3,611 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

T/O ABORT AT 70 KTS FOR RT GEN DRIVE LIGHT EICAS MSG.  REPLACED IDG.
